• editor.aipublications@gmail.com
  • Track Your Paper
  • Contact Us
  • ISSN: 2456-866X

International Journal Of Chemistry, Mathematics And Physics(IJCMP)

On recurrent Light like Hypersurfaces of Indefinite Sasakian Manifold

Sushil Shukla


International Journal of Chemistry, Mathematics And Physics(IJCMP), Vol-6,Issue-6, November - December 2022, Pages 11-15 , 10.22161/ijcmp.6.6.3

Download | Downloads : | Total View : 89

Article Info: Received: 25 Oct 2022; Received in revised form: 08 Nov 2022; Accepted: 15 Nov 2022; Available online: 30 Nov 2022

Share

The object of present paper is to study the properties of recurrent lightlike hypersurfaces of indefinite Sasakian manifold with (l, m) –type connection.

Hypersurfaces, Recurrent lightlike hypersurfaces, Sasakian manifold.

[1] D.H. Jin., “Lightlike hypersurfaces of an indefinite trans Sasakian manifold with an (l, m)-type connection”, J. Korean Math. Soc.,vol. 55(5), pp. 1075-1089, 2018.
[2] N.S. Ageshe, M.R. Chafle, “A semi-symmetric non-metric connection on a Riemannian manifold”, Indian J. Pure Appl. Math.,vol. 23, 6,pp. 399-409, 1992.
[3] N.S. Ageshe, M.R. Chafle, “On submanifolds of a Riemannian manifold with semi-symmetric non-metric connection”, Tensor, N. S., vol.55 ,pp. 120-130 , 1994.
[4] D.H. Jin, “Lightlike hypersurfaces of an indefinite Kaehler manifold with a semi-symmetric non-metric connection”, J. Korean Math. Soc.,vol 54, 1, pp. 101–115, 2017.
[5] D.H. Jin, “Generic lightlike submanifolds of an indefinite trans-Sasakian manifold with a semi-symmetric non-metric connection”, JP Journal of Geometry and Topology, vol 20, 2, pp. 129–161 , 2017.
[6] D.H. Jin, “Lightlike hypersurfaces of an indefinite trans-Sasakian manifold with a nonmetric φ-symmetric connection”, Bull. Korean Math. Soc.vol 53, 6, pp.1771–1783, 2016.
[7] D.H. Jin, “Lightlike hypersurfaces of an indefinite Kaehler manifold with a non-metric φ-symmetric connection”, Bull. Korean Math. Soc. vol.54, 2, pp.619–632,2017.
[8] D.H. Jin, “Generic lightlike submanifolds of an indefinite Kaehler manifold with a nonmetric φ-symmetric connection”, Commun. Korean Math. Soc. vol.32, 4, pp.1047– 1065, 2017.
[9] S. Golab, “On semi-symmetric and quarter-symmetric linear connections”, Tensor (N.S.) vol.29, 3, pp. 249–254, 1975.
[10] J. Sengupta and B. Biswas, “Quarter-symmetric non-metric connection on a Sasakian manifold”, Bull. Calcutta Math. Soc.vol. 95, 2,pp. 169–176, 2003.
[11] M. Ahmad, A. Haseeb, and C. Ozgur, “Hypersurfaces of an almost r-paracontact Riemannian manifold endowed with a quarter symmetric non-metric connection”, Kyungpook Math. J. vol.49, 3, pp.533–543, 2009.
[12] K. Yano and T. Imai, “Quarter-symmetric metric connections and their curvature tensors”, Tensor (N.S.) vol.38, pp.13–18, 1982.
[13] H. A. Hayden, “Sub-Spaces of a Space with Torsion”, Proc. London Math. Soc. Vol.34, 1, pp.27–50, 1932.
[14] S Sasaki, “On differentiable manifolds with certain structures which are closely related to almost contact structure”,Tohoku Math. J. vol.2, pp. 459-476,1960.
[15] S. I. Goldbeg and K. Yano, “Integrability of almost cosymplectic structures”, Pacific Journal of Mathematics,vol. 31, pp.373-382, 1969.
[16] D.H. Jin. “Lightlike hypersurfaces of an indefinite transSasakian manifold with a non-metric φ-symmetric connection”, Bull. Korean Math. Soc., vol.53, 6,pp.1771-1783, 2016.
[17] Sushil Shukla, “Real hypersurfaces of an almost hyperbolic Hermitian manifold”, Tamkang Journal of Mathematics,vol.41, 1, pp.71-83, 2010.
[18] Sushil Shukla, “On Relativistic Fluid Space Time Admitting Heat Flux of a Generalised recurrent and Ricci-recurrent Kenmotsu manifold”, Journal of International academy of Physical Sciences,vol.15,pp. 143-146, 2011.